# SDR SWAA2021122248246

- Difficulty date: November 28, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 35218
- Aircraft time: 41,339 hours, 29,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN OVERHEAD STOWAGE BIN EMERGENCY LIGTH LENS RT SIDE AT PASSENGER CABIN (6 EA) ; 2021-544879 / [01] REMOVED AND REPLACED OVERHEAD STOWAGE BIN EMERGENCY LIGTH LENS RT SIDE AT PASSENGER CABIN (6 EA) IAW B737 -700 AMM 33-51-03-960-801 STEP 2.D.(1)(A) AND 2.D.(1)(C); [02] TASK COMPLETED.
